Alexander Koldobsky and Stephen Montgomery-Smith, Inequalities of correlation type for symmetric stable random vectors. Stat. and Probab. Letters, 28, (1996), 485-490. We point out a certain class of functions \(f\) and \(g\) for which random variables \(f(X_1,\dots,X_m)\) and \(g(X_{m+1},\dots,X_k)\) are non-negatively correlated for any symmetric jointly stable random variables \(Xi\). We also show another result that is related to the correlation problem for Gaussian measures of symmetric convex sets. (tex, dvi, ps, pdf.)


 List of all preprints